# SDR AALA202411299994

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 46,640 hours, 19,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE FLASHLIGHT UNDER #2 JUMPSEAT BY 1L DOOR NOT LIGHTING UP. REPLACED FLASHLIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-60-00.
